# SDR YENA2020121000586

- Difficulty date: December 6, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 62,521 hours, 22,338 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1569, CUN-LAX.  FLIGHT DECK AND BOTH IN FLIGHT CREWMEMBERS REPORTED STRONG SMELL.  FRONT OF CABIN FRIST 5 ROWS ELECTRICAL IN NATURE, COMPLIED WITH TSM 24-00-00-810-823-A.  NO FAULTS NOR BURNING SMELL FOUND AT THIS TIME.  RAN AIRCRAFT APU WITH PACKS FOR OVER AN HOUR.  CHECKED FWD AVIONICS.  NO FAULTS FOUND.  A/C OK TO CONTINUE SERVICE.
